The Mathematical Proof for the Beal Conjecture

Main Article Content

Oluwatobiloba Solomon Olanrewaju
Kehinde Kazeem Kanmodi

Abstract

The Beal conjecture is a number theory formulated in 1993 by the billionaire banker, Mr Andrew Beal. Mr Beal, very recently, declared a one-million-dollar award for the proof of this number theory. As at present, no proof of this conjecture has been generally found. In this article, we provided the proof for Beal conjecture in a crystal-clear systematic approach.

Keywords:
Proof, Beal conjecture, number theory

Article Details

How to Cite
Olanrewaju, O., & Kanmodi, K. (2017). The Mathematical Proof for the Beal Conjecture. Journal of Advances in Mathematics and Computer Science, 20(5), 1-6. https://doi.org/10.9734/BJMCS/2017/29996
Section
Original Research Article